Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have hypertension and anxiety due to meth. How long it takes to get cure?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
I went through meth withdrawal only once which happened recently. I was forced to take it by bad guys whom i thought could be friends. It has been a month now. But, i have hypertension and anxiety due to meth. How long will my brain recover and get healthy again?
Posted Mon, 11 Feb 2013 in Drug Abuse
Answered by Dr. Nsah Bernard 46 hours later

Thank you for posting on HCM

Withdrawal symptoms of methamphetamine primarily consist of fatigue, depression, and increased appetite. Symptoms may last for days with occasional use and weeks or months with chronic use, with severity dependent on the length of time and the amount of methamphetamine used. Medical therapy for withdrawal might be needed if your situation provided the symptom ( anxiety) and high blood pressure is persisting. You will need to pay a visit to a doctor for a evaluation and probably placement on drugs for management of the symptoms. Your brain will recover, just give it some time.

Hope this helps
Dr Nsah
Above answer was peer-reviewed by
Follow-up: Have hypertension and anxiety due to meth. How long it takes to get cure? 2 days later
Why after a short-term use of meth (i only used it 3 times on separate days) i suddenly have high blood pressure? It happened after the withdrawal.
Answered by Dr. Nsah Bernard 1 hour later

Thanks for the update.
Even in short term use and in high doses meth can induce physical effects such as high blood pressure/ low blood pressure, hyperactivity, anorexia, flushed skin, dilated pupils, palpitation/increased heart rate, headache, anxiety etc
Right now, my suggestion is to get examined by a doctor, who would probably place you on antihypertensive medication and anxiolytics since the symptoms are probably persisting. Note that your doctor is bound by medical ethics to keep it as a secret of your use of meth. The symptoms can be managed while allowing your brain to recover from the hyper psychostimulating effects of meth.
You also have to know that different people react differently to different drugs especially if it is their first time you. My advice is to completely stay off meth...

Take care and wish you a quick recovery

Dr Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor